... depressants but im still struggling with anxiety and some times it will come on while im at work and i cant shake it all day so i just cry and cry. I've not gone into work at all because I've woken up with it and i didnt think i could fight through the whole day
Jaimie is right, antidepressants if u have only been on for a little while (under 8weeks or so) can still give u anxiety before they work. We do need more information tho, u can add further info to your question. If u have been on antidepressants for a long time and still getting anxiety u may need a dosage change. I'm sorry you're feeling this way, it will get better though!
Wellbutrin is know for it's stimulating effects. Increase in anxiety is one of the side effects that may or may not go away. It can be a good antidepressant, but not always so good for anxiety Call your doctor and report your symptoms. You should not have to fight through your whole day, that can be exhausting and can create more anxiety.
My thoughts are with you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 11 Aug 2011 • 3 answers
Posted 9 Jan 2014 • 6 answers
Posted 22 Mar 2014 • 2 answers
Can citalopram help me stop my shakes? I usually take my pill at night but I am shaking a lot right?
Posted 23 Aug 2016 • 1 answer